# SDR 2015FA0000614

- Difficulty date: November 20, 2015
- Submitted: November 24, 2015
- Operation: General aviation
- Aircraft: N582PU
- Make and model: Cirrus SR20
- Aircraft serial: 2042
- Aircraft time: 2,664 hours
- Engine: Cont IO360ES
- Engine time: 460 hours
- System (JASC): 2420 · AC Generation System
- Part: Alternator
- Part number: 653344
- Part serial: HB121510
- Condition: Inoperative
- Part time: 263 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED ALTERNATOR NR 2 INOPERATIVE WITH ASSOCIATED CAS WARNING MESSAGE. TROUBLESHOOTING BY MAINTENANCE REVEALED HIGH RESISTANCE OF THE FIELD CIRCUIT OF THE ALTERNATOR WHEN ROTATED, SEEMED ACCEPTABLE WHEN STATIC. PERFORMED FULL FIELD CHECK OF ALTERNATOR AND IT WAS STILL INOPERATIVE. ALTERNATOR WAS REPLACED WITH SERVICEABLE UNIT, WHICH THEN FUNCTIONAL CHECKED WAS GOOD.
